RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 2, Pages 88–96 (Mi timm699)  

This article is cited in 3 scientific papers (total in 3 papers)

On the complete damping of oscillations of an inhomogeneous rod by means of a boundary control at one end

V. A. Il'in

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: The process of damping oscillations of a rod consisting of two dissimilar segments and fixed at one end is considered. The damping is carried out by means of a boundary control at the other end of the rod.

Keywords: damping of oscillations, boundary control theory.

Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2012, 276, suppl. 1, S97–S105

Bibliographic databases:

UDC: 517.926
Received: 10.01.2011

Citation: V. A. Il'in, “On the complete damping of oscillations of an inhomogeneous rod by means of a boundary control at one end”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 2, 2011, 88–96; Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S97–S105

Citation in format AMSBIB
\Bibitem{Ili11}
\by V.~A.~Il'in
\paper On the complete damping of oscillations of an inhomogeneous rod by means of a~boundary control at one end
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 2
\pages 88--96
\mathnet{http://mi.mathnet.ru/timm699}
\elib{http://elibrary.ru/item.asp?id=16352395}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2012
\vol 276
\issue , suppl. 1
\pages S97--S105
\crossref{https://doi.org/10.1134/S0081543812020083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305482900008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859347614}


Linking options:
  • http://mi.mathnet.ru/eng/timm699
  • http://mi.mathnet.ru/eng/timm/v17/i2/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuleshov A.A., “Mixed problems for the equation of longitudinal vibrations of a heterogeneous rod with a free or fixed right end consisting of two segments with different densities and elasticities”, Doklady Mathematics, 85:1 (2012), 80–82  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. Kuleshov A.A., “Mixed problems for the equation of longitudinal vibrations of a heterogeneous rod and for the equation of transverse vibrations of a heterogeneous string consisting of two segments with different densities and elasticities”, Doklady Mathematics, 85:1 (2012), 98–101  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    3. Rogozhnikov A.M., “Optimal Control of Longitudinal Vibrations of Composite Rods with the Same Wave Propagation Time in Each Part”, Differ. Equ., 49:5 (2013), 607–616  crossref  mathscinet  zmath  isi  elib  elib  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:337
    Full text:117
    References:38
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020